Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is Feeling Sick Normal After Using Nicotine Patch?

I have the Mirena and have also been using the Nicotine patch for 15 days. I am also prescribed to xanax, which I take twice a day. I have felt pretty sick since I began using the Nicotine patch. Is this typical? I am 5 4 and weigh about 108 pounds.
Fri, 15 Jan 2021
Report Abuse
General & Family Physician 's  Response
Hi,

It is not unusual to experience skin irritation, dizziness, headache, nausea, gastric discomfort and racy heart after using nicotine patch. If the symptoms worsen over time and does not improve, I suggest you to stop using the nicotine patch immediately. Instead, you can consider other measures to quite smoking like taking help from experts in addiction, who can provide both medical support like prescribing medication like Vernicline and emotional support by assigning a support group to quite smoking.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Ayesha Shareef, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Smoking cessation


Loading Online Doctors....
Is Feeling Sick Normal After Using Nicotine Patch?

Hi, It is not unusual to experience skin irritation, dizziness, headache, nausea, gastric discomfort and racy heart after using nicotine patch. If the symptoms worsen over time and does not improve, I suggest you to stop using the nicotine patch immediately. Instead, you can consider other measures to quite smoking like taking help from experts in addiction, who can provide both medical support like prescribing medication like Vernicline and emotional support by assigning a support group to quite smoking. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Ayesha Shareef, General & Family Physician